Advertisement

Reactions Weekly

, Volume 1185, Issue 1, pp 17–17 | Cite as

Heparin

Heparin-induced thrombocytopenia associated with interleukin-8-dependent platelet activation in a patient with APS: case report
Case report

Keywords

Heparin Mitral Valve Replacement Acenocoumarol Lepirudin Platelet Aggregation Test 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

REFERENCE

  1. 1.
    Bounameaux C, Boehlen F, Membré A, Genné D, Pouplard C, Regnault V, De Moerloose P.Heparin-induced thrombocytopenia associated with interleukin-8-dependent platelet activation in a patient with antiphospholipid syndrome. European Journal of Haematology 79: 550-553, No. 6, Dec 2007 - SwitzerlandGoogle Scholar

Copyright information

© Adis International limited or Adis Data Information BV 2008

Personalised recommendations